Mania is VERY rare and comes with a range of other symptoms. It’s quite easy to differentiate between manic symptoms and pro-sexual effects.Hypersexualty not necessarily means any improvement in genital anesthesia. Could be as well the effect of antidepressant induced mania. Especially in the case of dopaminergic
Your personal opinion doesn’t change the fact that it can have a pro-sexual effect. What you “believe” is irrelevant. Claiming that Bupropion cannot have a pro sexual effect/that this effect is mania is just as one-eyed as saying SSRIs can’t cause sexual dysfunction. It happens in some people and in others not.I don't buy claim that the bupropion is sexually enchaining drug or treatment for SD. GSK was fined with billions for this false statement.
No, I’m not. If your genital anesthesia suddenly stops because you have a new partner or it’s summer or you sleep enough, it’s not PSSD. If your libido returns because you stop thinking about PSSD, it was never PSSD. If your symptoms resolve because someone believes you (there have been such reports on the forum), it’s not PSSD. In these cases there is a lot of hope because it’s obviously not the meds that caused the symptoms.You are very wrong on this one.In general, PSSD symptoms are not influenced that much by state of mind because they are med-induced. If depression made PSSD symptoms significantly worse, this would indicate that we are not talking about an iatrogenic condition.
Yes, it can. But it’s an additional effect which is not directly related to the symptoms the medication caused. People with comirbidies and an unhealthy lifestyle tend to report a very wide range of symptoms and tend to have extreme ups and downs. On the other hand, this does not mean that someone who suffers from PSSD and does not have any comorbidities, leads a healthy life etc. will recover “automatically”.Comorbid mental illness or health problem could cause significant deterioration or stop recovery in Post SSRI Syndrome / PAWS.
Will not respond to any further posts because DerHerrS’s question has already been answered.